# SDR GTIA2019011503087

- Difficulty date: January 15, 2019
- Submitted: January 17, 2019
- Operation: Air carrier
- Aircraft: N645NK
- Make and model: Airbus A320-232
- Aircraft serial: 7008
- Aircraft time: 11,170 hours, 5,105 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: No Test
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR EMERGENCY FLASHLIGHT WIL NOT TEST ( FLASHLIGHT AND HOLDERS (FLIGHT DECK OR CABIN) )-R&R AFT EMERGENCY FLASHLIGHT IAW AMM 25-60-00. OPS CHECK NORMAL. THIS ACTION CLEARS DMI 2263090-1. MOC NOTIFIED. PLACRAD REMOVED. DMI LOG UPDATED
